DOI 10.1016/j.ajem.2012.05.002
Disulfiram ethanol reaction mimicking anaphylactic, cardiogenic, and septic shock.
Аннотация
Shock is a common reason for medical intensive care unit admission, with septic and cardiogenic accounting for most of the etiologies. However, the potential severity of adverse side effects of drugs indicates that any medication should be carefully scrutinized for potential pharmacokinetic and pharmacodynamic interactions that may result. We herein report the case of a life-threatening shock mimicking successively anaphylactic, cardiogenic, and septic shock, which was finally related to disulfiram ethanol reaction. Indeed, disulfiram ethanol reaction is known to provoke unpleasant symptoms through vasodilatation in various organs. However, extreme manifestations of vasodilatory shock may lead to circulatory failure and lactic acidosis. Because of large prevalence of alcoholism and disulfiram medication, emergency physicians and medical specialists should be aware of this life-threatening condition, with its misleading presentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.